# SDR AALA2009033100002

- Difficulty date: March 31, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 24,673 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Inoperative
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

NRT     OIL FILTER BLOCKED MESSAGE. LEFT HAND ENGINE BUG LEAKING. REPLACED EQUIPMENT COOLING FAN AND LEFT HAND ENGINE BUG.   SYSTEM GROUND CHECK NORMAL OPERATION. (CLOSED)
